Jump to content

jjj333kkk2

Member Since 25 Sep 2009
Offline Last Active Mar 24 2014 01:21 AM

Posts I've Made

In Topic: Accutane Users: How Long Until You Noticed Oil Reduction?

14 January 2014 - 12:02 AM

Ok thanks guys.


In Topic: Any Way To Reverse Accutane Side Effects? (Mainly Balding)

01 January 2014 - 03:07 AM

What kind of hairloss are you experiencing? Is it in the typical male pattern baldness pattern, or is distributed all over the scalp? To confirm the hairloss yourself, do something called the "hair pull test" (you can Google it).

 

Have you been taking low-dose Accutane for the past 1.5 years? What is the cumulative dose of Accutane you've taken so far?

 

Random supplements you've thought of or have been recommended to you via broscience aren't going to do anything to stop the hairloss. The first thing you need to do is go to a dermatologist or doctor who specializes in hair and properly confirm you are getting hairloss and what type of loss it is (there are many different kinds).

 

I don't know the specific mechanism by which Accutane causes hairloss, but very generally speaking the hairloss has been caused by some kind of shock Accutane has given your body. People get hairloss all the time due to all kinds of shocks, e.g. childbirth, depression, etc. There's a pretty common occurrence of hairloss on this site from people who do long-term overdoses of vitamin B5. I doubt there is any solution but to wait for your body to correct the problem in its own time. Just don't take anymore Accutane.

 

 


In Topic: That Bump On Bryan Cranston And Tom Cruise's Face

26 December 2013 - 12:59 AM

It's probably a hypertrophic scar.


In Topic: 28 M, First Time, Totally Depressed But Hoping This Is The Turning Point

25 December 2013 - 09:26 PM

In any case, for month 3 I'll be increasing to 120mg, which is where I'll probably stay at for the rest of the course. 

 

You are taking absurdly high daily doses for your weight (150 lb => 68 kg). Both 100 mg/day and your planned 120 mg/day are dangerous and unnecessary. The chances of acne remission are correlated with cumulative dose, not daily dose.

 

What is the severity of your acne? With a daily dose so high, it seems that your derm wants to take you higher than the highest recommended cumulative dose, which is 150 mg/kg. But you shouldn't do that, unless your acne is of exceptional severity.

 

Even a ridiculously high cumulative dose of 200 mg/kg could be done at your weight with 7 months at 65 mg/day. It is much safer to take relatively low doses for a long period of time than the reverse.

 

You are risking permanent side effects once you are done your course with such a high daily dose. The more severe a side effect is during your course, the more likely it will remain with you once the course is over. For example, you have been diagnosed with roseca. Isotretinion at high doses is just about the worst thing for roseca, since it makes your skin fragile and causes you to flush quite easily. Just do a Google search for "Accutane-induced roseca" or "flushing on Accutane." 

 

Just for comparison, I weigh close to what you do (140 lb => 64 kg), and I'm starting out with 30 mg/day and topping out at 40 mg/day for a 7-month course totaling a cumulative dose of 120 mg/kg. This is what a typical dose for this weight looks like.


In Topic: First Time Accutane Log (40Mg)

24 December 2013 - 04:47 PM

Good luck! In about ~1 week I'll be on Accutane too!